Addiction: Substance Abuse Community
Tramadol withdrawl(withdrawal)
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tramadol withdrawl(withdrawal)

Is it safe to take Rhodiola rosea WHILE you are weaning off Tramadol?

(My boyfriend still has one more week on a really low dose and he had no energy)
3 Comments Post a Comment
Blank
Avatar_f_tn
Not sure about the safety...maybe google it and read up on the side effects.  I added Rhodiola at about day 25 of my ct WD from Tramadol, and it did make a big difference in my energy level, but honestly, not sure I would have ever noticed the benefits for It while I was still on Tramadol or even during the first 14 days because your mind is still so altered.  Is wasn't until I started getting some clarity in my brain that I think I could really calibrate the subtle changes in my natural energy level.  I don't know how to explain it better really, I just know that I felt so messed up while using and two weeks into detox, that I don't think I would have appreciated the benefits.  During the tedium of the process it was great to find something almost four weeks into it that made a bit of a difference to me.  So don't know what to tell you...if it helps his energy level now, then I'd go for it.  If it doesn't seem to do much, I'd wait until he's fully detoxes and add it with L-Tyrosine, 5htp, B6, B12 and an adrenal builder (can order through vitamin shops online).  It's so great that you are helping him like this...I am sure many of us, me especially, wish I had a support system like you.  You are one incredible person!
Blank
Avatar_f_tn
I don't have any idea about that one, and I've never even seen it mentioned here.  I had to look it up!  I would say to ask the pharmacist if he wants to take it.  The low energy is totally normal and may go on for a while since he's doing a taper, because he hasn't technically stopped taking them yet.  Once he does, the energy thing will persist for a while.  A lot of people take L Tyrosine but warn about "coffee jitters" with it.  I was already jittery when I stopped tramadol without any of it, so I steered clear!  

Wish him luck for us!  
Blank
470217_tn?1360568961
I would not take it along with Tramadol. Drugs.com says no interactions are documented, but I'd err on the side of caution, as it does act on neurotransmitters.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
12 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
4810126_tn?1409496012
Blank
EvolverU
Boston, MA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
2083449_tn?1381358308
Blank
Sonrissa
NV
6463448_tn?1405130767
Blank
msdelight
Bangor, ME